American Journal of Numerical Analysis
ISSN (Print): 2372-2118 ISSN (Online): 2372-2126 Website: http://www.sciepub.com/journal/ajna Editor-in-chief: Emanuele Galligani
Open Access
Journal Browser
Go

Content: Volume 2, Issue 1

Open AccessArticle
Solution of the Burgers Equation by the Method of Lines
American Journal of Numerical Analysis. 2014, 2(1), 1-3. DOI: 10.12691/ajna-2-1-1
Pub. Date: December 24, 2013Views: 7405Downloads: 3376
Open AccessArticle
Partial Differential Problems of Four Types of Two-Variables Functions
American Journal of Numerical Analysis. 2014, 2(1), 4-10. DOI: 10.12691/ajna-2-1-2
Pub. Date: December 29, 2013Views: 5976Downloads: 2515
Open AccessArticle
Application of VIM Method for Nonlinear Porous Media Equations
American Journal of Numerical Analysis. 2014, 2(1), 11-13. DOI: 10.12691/ajna-2-1-3
Pub. Date: January 03, 2014Views: 6916Downloads: 3439
Figure of 2
Open AccessArticle
Numerical Simulation and Experiments of Barite Sag in Horizontal Annulus
American Journal of Numerical Analysis. 2014, 2(1), 14-19. DOI: 10.12691/ajna-2-1-4
Pub. Date: January 14, 2014Views: 13706Downloads: 9657
Figure of 9
Open AccessArticle
Transient and Numerical Solution of a Feedback Queueing System with Correlated Departures
American Journal of Numerical Analysis. 2014, 2(1), 20-28. DOI: 10.12691/ajna-2-1-5
Pub. Date: February 07, 2014Views: 9581Downloads: 6481